IJPAM: Volume 55, No. 1 (2009)

GONALITY OF REDUCED CURVES ON A SMOOTH
SURFACE WITH GENERICALLY SPANNED
ANTICANONICAL LINE BUNDLE

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we consider reduced curves on a smooth projective surface $S$ whose anticanonical is generically spanned (e.g. Hirzebruch surfaces) and study their gonality using an extension method due to T. Gomez.

Received: July 5, 2009

AMS Subject Classification: 14H20, 14H51

Key Words and Phrases: torsion free sheaf, gonality, anticanonical surface

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 1